It is currently Thu Aug 17, 2017 2:13 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 11 posts ] 
Author Message
PostPosted: Sun Aug 28, 2011 1:56 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Aug 26, 2011 5:51 am
Posts: 11
Location: Coastal Georgia
In a couple more days, I will have been on Sub for a week... With the small amount of medication I have available at the moment with no RX left without going back to the Doctor. It's just what it is.

Here is what I have done to current day. (Sunday Aug. 28)

I probably hit the ceiling by the third day. The third day was was 2-days ago. I started on 8 mg of sub, and I have maintained a 6-8 mg dose per day to stay above the ceiling.

Today, I am only dosing around 5 mg total. With the med I have left, I can go about 3 days, then I have to drop the dose down to 2-3 mg. for a few days, then after that, drop it down to a sliver.

Opiates are not an option for me no matter what as I will do whatever it takes to NEVER go back. So, I must continue this taper. I have taken just enough to saturate and get me through the toughest initial withdraw phase from the oxycodone I took orally... I took around 150 mg. per day. Expensive habit...!

Anyone here had experience with very short term use with Suboxone? I know one thing, it's working.

Also, what is everyones opinion on how many days of severe withdraw there is coming off 150 mg. of oxycodone taken ONLY orally.

Thanks to all who post here... This is an awesome environment for people in recovery or thinking about getting into recovery. This forum saves lives. Period.

_________________
This is my Life.. GET OUT if your last name is codone or contin!!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 28, 2011 1:58 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Aug 26, 2011 5:51 am
Posts: 11
Location: Coastal Georgia
I cannot edit my posts on this forum and the date is a smiley above, so please be aware of the posting date here. This is my fifth day.

Thank you.

_________________
This is my Life.. GET OUT if your last name is codone or contin!!


Top
 Profile  
 
 Post subject:
PostPosted: Sun Aug 28, 2011 2:25 pm 
Salty you might be able to do this but It ain't gonna be easy with 150mg oxy habit. I really hope you have dumped them. You were on them for pain like me no?

I am the one who did the quick medical home detox. I was inducted with the doctor on 8mg.

My schedule was 8mg for 3 days, 6mg, 4mg, 2mg, 1mg, .5 and the option to do .25 for 3 days. I have had no symptoms except for diarrhea twice and sneezing a couple of times a day. I am pretty depressed, but ok. He agreed to rx me the buprenex liquid so I can go down to ridiculously low doses like 0.0325. I have PTSD from the mother of all benzo withdrawals from several years ago.

Do you have clonidine? It helps with anxiety, cramps, palpitations and sweats. It can give you low b/p. ask for it, as it helps a ton. Trazedone for sleep helps too. My doc gave me valium, clonidine and trazedone for comfort meds, but if you don't have those, of all of them I would recommend the clonidine.....

Don't worry about the ceiling as this stuff has a 36 hour half life and a stacking effect. It will last you a good 3 days. You should have dropped to 6mg on day 4, then 2, 1, .5, .25....... Go to 4mg for 2 days, 2mg for 2 days, 1mg for 2 days, .5 for one day should = 15mg , that is what you have left, right? You are probably not going to feel well after about 3ish days... and I know you are strong BUT the relapse is the hardest at this point. Why not give that doc a call and get what you need to do a proper taper, so you won't relapse?

Robin


Top
  
 
Our Sponsors
 Post subject:
PostPosted: Mon Aug 29, 2011 1:11 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Aug 26, 2011 5:51 am
Posts: 11
Location: Coastal Georgia
Hey Robin-

Thank you for the reply.

Yes, I actually have 16 mg. left after checking and this is day 6 as of todays date on this post.

Today, I have only taken 4 mg.

How many days do you think I should be @ 4 mg? I can't call the doc as insurance is now gone along with many other nice things I used to have. Just about flat broke. Got the mortgage paid most importantly, but this has ot happen with what I have on hand.

Thanks for your advice and any others!! I have learned a ton of info here.

_________________
This is my Life.. GET OUT if your last name is codone or contin!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 29, 2011 1:31 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Hi Salty and welcome, I am not sure if you have the 8mg or the 2mg but if you can afford even just one more 8 mg tab you would have enough to taper out quite low. If you follow Robins advice above you would be down to .5 so an 8mg tab would give you plenty to finish your taper. One tab costs roughly 7-8 bucks. You can use the tab to make a liquid solution allowing you to taper off on very small doses. Read the liquid taper thread, there are directions on how to do this. I hope you get thru this as comfortably as possible!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 29, 2011 2:25 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Aug 26, 2011 5:51 am
Posts: 11
Location: Coastal Georgia
Yep, I am sure I could figure out how to get hold of one more 8 mg. strip.

And to confirm, yes... I am using the 8 mg. strips....

I think for now due to where I am and not knowing about this forum, I am going to stick with what Robin said above. This will be:

TODAY WILL BE DAY ONE of 4 MG.

I still have the ultimate question... I am trying to look at everything on this forum, but I havent seen (as of yet) how long people think the MOST SEVERE withdraw lasts once quitting oxycodone. I took it for a year and when I quit, I was @ 150 MG per day. (never snorted, cooked or anything else, orally only, 30-MG Tabs)

Thank you for commenting, Ann.

_________________
This is my Life.. GET OUT if your last name is codone or contin!!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 29, 2011 3:18 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Typically oxy withdrawl peaks from 3-5 days and lessens from there usually by a week the acute withdrawl from oxy is over. Of course everyone is different, this is just an average timeline. It could be a bit shorter or a bit longer. A lot of people journal their taper, it allows you to see how much you have taken and how you felt on any given day, I think there is a therapeutic benefit as well. This also helps others to see your experience, if they are thinking of doing a quick taper they can know what to expect. Keep us posted!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Aug 29, 2011 6:23 pm 
Breezy_Ann is correct and you are pretty far along......that dose of oxy detox take 5-8 days if you have a fairly normal liver!!

You were on day 5 on the 28th so today is day 6. I felt much better on day 10 and was on 2mg of suboxone by then. I have a transfusion acquired HCV.

You can do this I promise!!!! If I can, and I am the worlds BIGGest baby. Yeah and get that one extra 8mg just in case and BTW have you trashed all the other stuff?



Robin


Top
  
 
 Post subject:
PostPosted: Mon Aug 29, 2011 6:29 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Fri Aug 26, 2011 5:51 am
Posts: 11
Location: Coastal Georgia
I will journal it right here.....

Today was a tough day between 1 PM and 3 PM as I was an afternoon user. At around 1:30 PM I hade major anxiety as well as all kinds of crazy withdraw symptoms. It didn't last long and it was gone... about 30 minutes or so and then it eased up. Thats the worst one yet.

I am on DAY 6 of Suboxone and went down to 4 MG today. Tomorrow will be another day of 4 MG, then I will be tapering from there. I will post again soon.

Thank you all, once again!

_________________
This is my Life.. GET OUT if your last name is codone or contin!!


Top
 Profile  
 
   
 Post subject:
PostPosted: Mon Aug 29, 2011 8:17 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 21, 2011 10:43 am
Posts: 893
Location: AZ
Hi again, If you are able to call your Dr. and ask him for a script of clonodine it will help with the symptoms you described above. It is a non addictive medication for high blood pressure but it is most commonly prescribed for opiate withdral. It will calm your nervous system down and alleviate some of the symptoms you are having. If you read thru the forum you will see many people used it and said it helped a lot also most people say it is the most important comfort med to have. Just thought I would give you that info as I think it would really help you. Your doing great and we are all here cheering you on!


Top
 Profile  
 
 Post subject: 1 Week Sub Taper
PostPosted: Wed Jan 04, 2012 4:37 pm 
Offline
New Poster
New Poster

Joined: Wed Jan 04, 2012 3:01 pm
Posts: 1
Hey there,
I was just wanting to Know how your detox went and how you felt the following week - weeks.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 11 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group